# SDR AALA202405099841

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N324RA
- Make and model: Boeing 737823
- Aircraft serial: 44459
- Aircraft time: 13,429 hours, 5,062 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: Illuminated
- Location: Anti-Skid Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING GEAR RETRACTION AFTER TAKEOFF ANTI-SKID INOPERATIVE LIGHT ILLUMINATED; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT LAX.  (OPEN).
